Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Green's functions in the theory of heat conduction


Authors: H. S. Carslaw and J. C. Jaeger
Journal: Bull. Amer. Math. Soc. 45 (1939), 407-413
DOI: https://doi.org/10.1090/S0002-9904-1939-06994-2
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 2 (1938), 125--133
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 951--952
MathSciNet review: 1563995
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06994-2